# SDR SCNA20161120319

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 45,271 hours, 13,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Worn
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE WING TO BODY ACCESS PANEL 192DR HAS WEAR.  REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED DOOR.
